Conservation laws for shallow water waves on a sloping beach.

Akyildiz, Yilmaz

International Journal of Mathematics and Mathematical Sciences (1986)

  • Volume: 9, page 387-396
  • ISSN: 0161-1712

How to cite

top

Akyildiz, Yilmaz. "Conservation laws for shallow water waves on a sloping beach.." International Journal of Mathematics and Mathematical Sciences 9 (1986): 387-396. <http://eudml.org/doc/46200>.

@article{Akyildiz1986,
author = {Akyildiz, Yilmaz},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {Shallow water waves; quasi-linear partial differential equations; non- homogeneous systems; hodograph plane; non-simple wave solutions; Bäcklund transformations},
language = {eng},
pages = {387-396},
publisher = {Hindawi Publishing Corporation, New York},
title = {Conservation laws for shallow water waves on a sloping beach.},
url = {http://eudml.org/doc/46200},
volume = {9},
year = {1986},
}

TY - JOUR
AU - Akyildiz, Yilmaz
TI - Conservation laws for shallow water waves on a sloping beach.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 1986
PB - Hindawi Publishing Corporation, New York
VL - 9
SP - 387
EP - 396
LA - eng
KW - Shallow water waves; quasi-linear partial differential equations; non- homogeneous systems; hodograph plane; non-simple wave solutions; Bäcklund transformations
UR - http://eudml.org/doc/46200
ER -

NotesEmbed ?

top

You must be logged in to post comments.